Indiana, 2010Lightning Strikes in Indiana, May 1, 2010
May 1, 2010 · NWS IWX · 2 events in 2 counties and zones
Early morning thunderstorms moved across portions of northern Indiana. Lightning from the storms was responsible for a death of a young man in New Haven as well as a house fire in Geneva.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Early morning thunderstorms moved across portions of northern Indiana. Lightning from the storms was responsible for a death of a young man in New Haven as well as a house fire in Geneva.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at May 1, 3:32 AM EST, 28 minutes earlier.
Area forecast discussion, May 1, 3:32 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 AM EDT SAT MAY 1 2010
.SHORT TERM...
UPR LEVEL TROF OVER ROCKIES CONTINUING TO DEEPEN THIS MORNING AS A
SHRTWV/JET MAX DIGGING SEWD INTO IT'S BASE. ANOTHER SHRTWV WAS
LIFTING NE INTO THE UPR GRTLKS AHEAD OF THE TROF. THIS SYSTEM HAS
RESULTED IN A BAND OF TSTMS MOVG INTO SWRN MI AND INDIANA EARLY
THIS MORNING. CDFNT HAS ALREADY BECOME DIFFUSE AND APPEARS TO BE
LOCATED OVER LAKE MICHIGAN/NRN IL. WITH FRONT BECOMING PARALLEL TO
MID LEVEL FLOW IT WILL MAKE VERY SLOW PROGRESS TODAY SO EXPECTING
SHOWERS AND TSTMS WILL LINGER ACROSS AT LEAST THE SE PORTION OF
THE CWA THROUGH THE MORNING. SHOULD BE A LULL IN CONVECTION THIS
AFTN/EVE BEFORE NEXT SHRTWV ROUNDS BASE OF ROCKIES TROF AND LIFTS
NE TONIGHT. THIS WILL CAUSE A WAVE TO DEVELOP ALONG THE LINGERING
FRONTAL BOUNDARY AND CAUSE SHOWERS AND TSTMS TO ONCE AGAIN
OVERSPREAD THE AREA. STRONG WIND FIELDS AND DEEP LAYER SHEAR
SUGGEST SOME SVR STORMS POSSIBLE...THOUGH CAPE LIMITING FACTOR AT
500-100 J/KG. GIVEN VERY MOIST AIRMASS IN PLACE TO THE SOUTH OF
THE BOUNDARY ALONG WITH POTENTIAL FOR TRAINING ECHOES... LOCALLY
HEAVY RAIN IS EXPECTED. FRONTAL BOUNDARY SHOULD PUSH EAST OUT OF
THE AREA ON SUNDAY AS WAVE PASSES TO THE NE. THIS WILL RESULT IN
DCRSG RAIN CHANCES AS THE DAY GOES ON...BUT STILL SOME HEAVY
RAINFALL PSBL EAST AS THE FRONT MOVES THROUGH THIS AREA. WK
RIDGING MOVG INTO THE AREA SUNDAY NIGHT SHOULD PROVIDE FAIR WX.
WITH FRONT/CLOUDS/SHOWERS IN THE AREA TODAY...HIGHS SHOULD BE
COOLER THAN YDAY...THOUGH OFF TO A WARM START SO STILL SHOULD
REACH THE MID 70S. SLOW COOL DOWN FROM W-E ACROSS THE AREA THE NEXT
COUPLE OF DAYS AS THE FRONT MAKES SLOW EASTWARD PROGRESS.
&&
.LONG TERM...
MONDAY THROUGH FRIDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE THE
TIMING OF ANY STORMS LATE THIS WEEK AS AN UPPER LEVEL TROF MOVES
INTO THE AREA. FOR THIS PACKAGE...THE GFS AND CANADIAN ENSEMBLE
SPREADS WERE SIGNIFICANT...INDICATING A LARGE WINDOW OF TIMING
POSSIBLE WITH THE LATE WEEK SYSTEM. KEPT A CHANCE FOR STORMS
THURSDAY NIGHT...BUT OTHERWISE...LEFT CONDITIONS DRY. THIS TIMING
APPEARS REASONABLE AND IS ALSO IN LINE WITH THE OPERATIONAL RUN OF
THE ECMWF. THUNDERSTORMS SHOULD BE ABLE TO FORM AS THE A COLD FRONT
MOVES SOUTHEAST OUT OF CANADA AND AS AN UPPER LEVEL TROF MOVES EAST.
THERE SHOULD BE SUFFICIENT MOISTURE AHEAD OF THIS SYSTEM FOR STORMS.
SUBSEQUENT SHIFT/S MAY NEED TO ADJUST THE TIMING FORWARD OR BACK
DEPENDING ON ANY SECONDARY TROF. AS FOR TEMPERATURES...TENDED TO GO
CLOSE TO THE GFS MEAN ENSEMBLE MEX NUMBERS. HIGHS IN THE 70S APPEAR
ON TRACK FOR MUCH OF THIS PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...JT
LONG TERM...SKIPPER
Hazardous weather outlook, Apr 30, 2:39 PM EST, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT FRI APR 30 2010
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-011945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
339 PM EDT FRI APR 30 2010 /239 PM CDT FRI APR 30 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS MAY PRODUCE
STRONG...GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY WITH STORMS MORE LIKELY
SATURDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE WITH LOCALLY
HEAVY RAINFALL SATURDAY NIGHT THROUGH EARLY SUNDAY...ESPECIALLY
EAST OF A LOGANSPORT TO STURGIS LINE. THUNDERSTORMS SHOULD END BY
LATE IN THE DAY SUNDAY. SEVERE STORMS ARE NOT EXPECTED DURING THE
DAY SUNDAY.
THE HEAVY RAINFALL WILL CAUSE RISES ON AREA RIVERS...WITH MINOR
FLOODING POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-011945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
339 PM EDT FRI APR 30 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 6 AM EDT SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. STRONG GUSTY WINDS ARE
POSSIBLE WITH THESE STORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING... SATURDAY
NIGHT...AND SUNDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
ARNOTT
In the hours before
Special weather statement, May 1, 1:57 AM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
257 AM EDT SAT MAY 1 2010
INZ014>016-022>024-010730-
CASS IN-FULTON IN-KOSCIUSKO IN-MARSHALL IN-MIAMI IN-WABASH IN-
257 AM EDT SAT MAY 1 2010
AT 254 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOGANSPORT TO 18
MILES SOUTHWEST OF WALTON...MOVING NORTHEAST AT 60 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ROCHESTER AND GRISSOM AFB...
PERU...
WALTON...
BUNKER HILL...
ARGOS AND MEXICO...
MENTONE...BOURBON AND AKRON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4070 8638 4070 8643 4129 8640 4142 8592
4061 8595 4057 8601 4057 8637
TIME...MOT...LOC 0657Z 214DEG 50KT 4085 8632 4046 8636Special weather statement, May 1, 2:30 AM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 AM EDT SAT MAY 1 2010
INZ005-006-008-015>017-023>025-032-010800-
ELKHART IN-FULTON IN-GRANT IN-HUNTINGTON IN-KOSCIUSKO IN-LAGRANGE
IN-MIAMI IN-NOBLE IN-WABASH IN-WHITLEY IN-
330 AM EDT SAT MAY 1 2010
AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILFORD TO 13 MILES
SOUTH OF PERU...MOVING NORTHEAST AT 40 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WINONA LAKE AND WARSAW...
WABASH AND SYRACUSE...
WABASH AND NORTH MANCHESTER...
LIGONIER...
NEW PARIS...
MILLERSBURG...PIERCETON AND NORTH WEBSTER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4058 8587 4057 8610 4151 8594 4174 8534
4068 8553 4056 8587
TIME...MOT...LOC 0730Z 243DEG 37KT 4146 8585 4059 8600Special weather statement, May 1, 3:00 AM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 AM EDT SAT MAY 1 2010
INZ005-006-008-015>017-023>025-032-010830-
ELKHART IN-FULTON IN-GRANT IN-HUNTINGTON IN-KOSCIUSKO IN-LAGRANGE
IN-MIAMI IN-NOBLE IN-WABASH IN-WHITLEY IN-
400 AM EDT SAT MAY 1 2010
AT 359 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
LAGRANGE TO 29 MILES SOUTH OF LA FONTAINE...MOVING NORTHEAST AT 55
MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
TRI-LAKES...
COLUMBIA CITY...
HUNTINGTON...
ANDREWS...ALBION AND TUNKER...
PEABODY...WASHINGTON CENTER AND MERRIAM...
MOUNT ETNA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4056 8587 4058 8587 4057 8610 4151 8594
4174 8534 4069 8553
TIME...MOT...LOC 0800Z 228DEG 46KT 4181 8535 4028 8586Special weather statement, May 1, 3:25 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 AM EDT SAT MAY 1 2010
INZ006>009-MIZ080-081-OHZ001-010900-
BRANCH MI-DE KALB IN-HILLSDALE MI-LAGRANGE IN-NOBLE IN-STEUBEN
IN-WILLIAMS OH-
425 AM EDT SAT MAY 1 2010
AT 422 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLDWATER TO
AVILLA...MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
GARRETT...
ANGOLA...
AUBURN...
HILLSDALE AND BUTLER...
AVILLA...
FREMONT AND QUINCY...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4139 8485 4129 8546 4207 8516 4208 8511
4208 8454
TIME...MOT...LOC 0825Z 248DEG 33KT 4202 8498 4133 8528Special weather statement, May 1, 3:31 AM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EDT SAT MAY 1 2010
INZ008-009-017-018-025>027-032>034-010900-
ADAMS IN-ALLEN IN-BLACKFORD IN-DE KALB IN-GRANT IN-HUNTINGTON IN-JAY
IN-NOBLE IN-WELLS IN-WHITLEY IN-
431 AM EDT SAT MAY 1 2010
AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
COLUMBIA CITY TO 9 MILES SOUTHWEST OF HARTFORD CITY...MOVING
NORTHEAST AT 50 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
DUNKIRK...
OSSIAN...FORT WAYNE AND BLUFFTON...
PORTLAND AND NEW HAVEN...
BERNE...
CHURUBUSCO...REDKEY AND MONTPELIER...
HUNTERTOWN AND PENNVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4039 8522 4039 8553 4126 8559 4139 8480
4032 8480 4031 8521
TIME...MOT...LOC 0831Z 237DEG 43KT 4110 8540 4037 8538Special weather statement, May 1, 3:56 AM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 AM EDT SAT MAY 1 2010
INZ007-009-018-026-027-034-MIZ081-OHZ001-002-004-015-024-010930-
ADAMS IN-ALLEN IN-DE KALB IN-DEFIANCE OH-FULTON OH-HILLSDALE MI-JAY
IN-PAULDING OH-STEUBEN IN-VAN WERT OH-WELLS IN-WILLIAMS OH-
456 AM EDT SAT MAY 1 2010
AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
JONESVILLE TO NEW HAVEN TO 17 MILES SOUTH OF PORTLAND...MOVING
SOUTHEAST AT 45 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
DECATUR...MONTPELIER AND HICKSVILLE...
BRYAN...
ARCHBOLD...
VAN WERT...
WOODBURN...MONROE AND PIONEER...
MONROEVILLE AND ANTWERP...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4109 8516 4208 8461 4208 8437 4171 8436
4170 8421 4149 8430 4148 8433 4142 8432
4085 8455 4073 8455 4072 8480 4032 8482
4031 8514
TIME...MOT...LOC 0856Z 297DEG 38KT 4204 8448 4104 8504
4018 8501Lightning, Jay
- When
- May 1, 4:00 AM EST
- Where
- Jay County, 4.18 mi N of Bryant
- Property damage
- $50,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.590, -84.960
Fire officials reported lightning started a house fire on the south side of Geneva. Several homes adjacent to the residence suffered minor damage.
Lightning, Allen
- When
- May 1, 4:05 AM EST
- Where
- Allen County, 0.69 mi N of Meadowbrook
- Deaths
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 41.080, -85.030
Local television stations reported a 18 year old male was found dead under a tree around 8 am May 1st. Indications were that lightning struck a tree the young man was standing under and traveled into his back. Autopsy revealed he was killed instantly.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Tennessee, May 1 to 4, 201018 deaths · 1 injured · $1.6 billion · EF2 · 67 events
- Tornadoes and Flash Flooding in Mississippi, May 1 to 2, 20106 deaths · 7 injured · $12 million · EF3 · 34 events
- Tornadoes and Flash Flooding in Tennessee, May 1 to 15, 20105 deaths · 14 injured · $679 million · EF3 · 47 events
- Tornado and Flash Flooding in Kentucky, May 1 to 16, 20104 deaths · 1 injured · $5.8 million · EF0 · 86 events
- Tornadoes and Flash Flooding in Arkansas, May 1 to 2, 20101 death · $1.1 million · EF1 · 27 events
- Tornadoes and Flash Flooding in Kentucky, May 1 to 3, 2010$1.4 million · EF2 · 45 events
- Tornadoes and Flash Flooding in Arkansas, May 1, 2010$8.6 million · EF1 · 9 events
- Flash Flooding and Hail in Mississippi, May 1 to 2, 20101 injured · $1.6 million · 2.75 in hail · 31 events
- Flooding in West Virginia, May 1 to 3, 2010$120,000 · 6 events
- Hail and Damaging Winds in Texas, May 1, 2010$37,000 · 2 in hail · 19 events
- Tornado and Damaging Winds in Kentucky, May 1, 2010$44,000 · EF0 · 10 events
- Tornado and Hail in Texas, May 1, 2010$50,000 · EF0 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 225229, 225230.